my periods are delayed over 2 months..i hav 3 negetive hpt.nd suffering from brest pain also..
30 Mar 2012
Treatment depends on the underlying cause of your amenorrhea. In some cases, contraceptive pills can restart your menstrual cycles. Amenorrhea caused by thyroid or pituitary disorders may be treated with medications. If a tumor or structural blockage is causing the problem, surgery may be necessary.
You should see your doctor to determine the cause.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
my gyno said that he could prescribe a med to induce a period since i recently stopped taking birth control (taken continuously without placebo for 2 ...
1 answer • 1 Oct 2010
I went off of birth control in Sept. this year, and no period since (now mid Novem.). My doc put me?
... on the 5 day Provera to induce period. I took the last pill 4 days ago, and still no period. Is this normal? How effective is Provera? Will I get ...
1 answer • 19 Nov 2010
I started taking Apri 6 days ago to induce a period and still have not had one. If by the 7th day I haven't had a period what does this suggest? ...
2 answers • 15 Feb 2011
I have been on this pill for BC & to regulate my period. I've been on it for about one year now & my periods became lighter & ...
2 answers • 2 Apr 2012